# SDR AALA202111091921

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 38,805 hours, 15,104 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA1650101
- Part serial: SAAP3243
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Part time: 22,793 hours, 8,915 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU GENERATOR FELL OFF LINE, SINCE THE #1 ENGINE EDG WAS INOPERATIVE AND PLACED IN MEL, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED APU GENERATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-23-51
